Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 66, Pages 3577-3586
http://dx.doi.org/10.1155/S0161171204404098

Unit-circle-preserving mappings

Mathematics Section, College of Science and Technology, Hong-Ik University, Chochiwon 339-701, Korea

Received 6 April 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Soon-Mo Jung, and Byungbae Kim, “Mappings preserving regular hexahedrons,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 21, pp. 3511–3515, 2005. View at Publisher · View at Google Scholar
  • Byungbae Kim, “Mappings which preserve regular dodecahedrons,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, pp. 1–7, 2006. View at Publisher · View at Google Scholar